It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Using Augmentin and having increased anxiety

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-06-2018, 08:19 AM   #1
    Heather0711
    Newbie
    (female)
     
    Heather0711's Avatar
     
    Join Date: Apr 2018
    Location: Pittsburgh, PA
    Posts: 1
    Heather0711 HB User
    Using Augmentin and having increased anxiety

    I was prescribed Augmentin for an ear and sinus infection. I am on day 9 of a 10 day dose. I've been experiencing high anxiety and increased depression. I'm also on .25mg klonopin and 25mg Nortriptyline per night which I take for chronic migraines. It's almost like it's stopped the klonopin from working.

    Has anyone had any experience with this? I did see a post from a number of years ago on this board, but it's closed and I'm unable to PM the author since I'm a new member. So, I'm looking for others so that I can get some advice and an idea of how long I should expect this to last. I've decided that I will not take the remaining 1.5 days worth of augmentin.

    Thank you!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    anxiety, augmentin, klonopin, nortriptyline



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:45 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!